Opuscula Math. 32, no. 1 (2012), 115-123
http://dx.doi.org/10.7494/OpMath.2012.32.1.115

 
Opuscula Mathematica

A note on a fourth order discrete boundary value problem

Marek Galewski
Joanna Smejda

Abstract. Using variational methods we investigate the existence of solutions and their dependence on parameters for certain fourth order difference equations.

Keywords: discrete boundary value problem, variational method, coercivity, continuous dependence on parameters.

Mathematics Subject Classification: 39A10, 39A30.

Full text (pdf)

  • Marek Galewski
  • Technical University of Lodz, Institute of Mathematics, Wolczanska 215, 90-924 Lodz, Poland
  • Joanna Smejda
  • Lodz University, Faculty of Mathematics and Computer Science, Banacha 22, 90–238 Lodz, Poland
  • Received: 2011-01-04.
  • Revised: 2011-03-11.
  • Accepted: 2011-03-15.
Opuscula Mathematica - cover

Cite this article as:
Marek Galewski, Joanna Smejda, A note on a fourth order discrete boundary value problem, Opuscula Math. 32, no. 1 (2012), 115-123, http://dx.doi.org/10.7494/OpMath.2012.32.1.115

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.